# SDR MALA040570

- Difficulty date: September 10, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 18,889 hours, 20,716 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430721
- Part serial: OFF0019
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL C/B POPPED WHEN GEAR SELECTED DOWN, RESET C/B AND GEAR EXTENDED.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL VALVE P/N HP848430-721, S/N OFF 0019, S/N ON 2108, IAW SAAB AMM 32-31-15 OPS CHECKED GOOD.  ALSO REMOVED AND REPLACED LANDING CONTROL C/B P/N MS3320-5.  OPS CHECK GOOD.
